|REVENOL TOGETER WITH HIV MEDICATION>IS IT HARMFUL OR BENEFIT
Apr 20, 2009
I am giving my partner an immune booster called REVENOL and would like to know if any of the ingredients will diminish the HIV medications strength as I have heard differing ideas. Thank you
Response from Dr. Frascino
There is no information suggesting significant drug interactions between Revenol and HIV drugs to my knowledge. Also, there is no scientific information that Revenol actually "boosts" the immune system either! Revenol is basically a mix of plant-derived antioxidants and vitamins. I don't think it will harm you, but I don't think it will help you either.
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Runny Nose After Drinking After Someone Worried I Have HIV
- Sore On Mouth After Anal Sex Top Sign Of HIV AIDS
- Tingling In Feet After Foreplay Worried I Have HIV
- Tingling In Fingers After Condom Broke Anal Worried I Have HIV
- Vaginal Discharge After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.